# SDR SWAA2021120249130

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 31,462 hours, 14,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY EXIT SIGN AT OVERWING EXIT HANGING BY WIRES ; / [01] REINSTALLED EMERGENCY EXIT SIGN ON CABIN OVERHEAD PER AMM 33-51-03. SIGN SECURED. REFERENCE LOGPAGE# 0274705E
